Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 131, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 8, 2008, 9:44 PM CDT for 4 counties in Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 9:44 PM CDT (02:44 UTC)
- Expired
- Jun 8, 2008, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 88 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:50 PM CDT | TSTM WND DMG | 2 E West Jersey, IL | TREE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:03 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2433 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 090244
SVRILX
ILC095-123-143-175-090330-
/O.NEW.KILX.SV.W.0131.080609T0244Z-080609T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
EASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF KEWANEE TO 15 MILES SOUTH OF KEWANEE TO
13 MILES SOUTHEAST OF GALESBURG...AND WAS MOVING NORTHEAST AT 49
MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSFIELD...
WEST JERSEY...
TOULON...
ELMORE...
LAURA...
ELMIRA...
OSCEOLA...
PRINCEVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BRADFORD...CAMP GROVE...
CASTLETON...SPARLAND AND WYOMING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
4095 8946 4080 9023 4101 9005 4116 9007
4116 8989 4122 8988 4125 8978
TIME...MOT...LOC 0244Z 241DEG 43KT 4120 8998 4105 8996
4088 9011
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 090302
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT SUN JUN 8 2008
ILC095-090312-
/O.CAN.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
KNOX-
1002 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX COUNTY IS
CANCELLED...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
4095 8946 4085 8996 4105 8981 4117 8985
4125 8978
TIME...MOT...LOC 0302Z 241DEG 43KT 4122 8978 4109 8974
4092 8986
$$
ILC123-143-175-090330-
/O.CON.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
MARSHALL-PEORIA-STARK-
1002 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN STARK...NORTHERN PEORIA AND WESTERN MARSHALL COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELMIRA TO WYOMING TO LAURA...OR ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF KEWANEE TO 14 MILES SOUTHEAST OF KEWANEE TO
19 MILES NORTHWEST OF PEORIA...MOVING NORTHEAST AT 49 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
PRINCEVILLE...
BRADFORD...
CAMP GROVE...
LAWN RIDGE...
HOPEWELL...
SPARLAND...
OTHER LOCATIONS AFFECTED INCLUDE...OSCEOLA...MONICA...DUNCAN AND
CASTLETON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
4095 8946 4085 8996 4105 8981 4117 8985
4125 8978
TIME...MOT...LOC 0302Z 241DEG 43KT 4122 8978 4109 8974
4092 8986
$$
AUTEN000
WWUS53 KILX 090327
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT SUN JUN 8 2008
ILC123-143-175-090337-
/O.EXP.KILX.SV.W.0131.000000T0000Z-080609T0330Z/
MARSHALL-PEORIA-STARK-
1027 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK...NORTHERN
PEORIA AND WESTERN MARSHALL COUNTIES EXPIRES AT 1030 PM CDT...
AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4122 8963 4116 8963 4117 8942 4116 8937
4095 8946 4085 8996 4105 8981 4117 8985
4125 8978
TIME...MOT...LOC 0327Z 249DEG 42KT 4130 8941 4117 8937
4100 8950
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:03 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 8, 7:03 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 703 PM CDT SUN JUN 8 2008 .DISCUSSION... ISSUED 215 PM CDT SUN JUN 8 2008 SHORT TERM...TONIGHT THROUGH WEDNESDAY MAIN FORECAST CHALLENGE WL BE PROGRESSION OF CONVECTION ACRS THE WEST AND NORTHWEST PORTIONS OF THE FORECAST AREA TNT...AND POTENTIAL FOR ADDITIONAL HEAVY RAINFALL...ESP ACRS THE WATER-LOGGED EAST AND SOUTHEAST ON MONDAY/MONDAY NIGHT. ONCE AGAIN...THE GFS HAS CONVECTIVE FEEDBACK ISSUES WHICH SPIN UP SFC WAVES WHICH TEND TO HOLD THE FRONT UP A BIT LONGER ACRS THE FCST AREA...SO WL TEND TO SIDE WITH THE WRF/ECMWF FOR THIS FCST PACKAGE. OUTFLOW BOUNDARY ACRS OUR NRN CWA WL NEED TO BE WATCHED FOR ADDL DVLPMT LATER THIS AFTN AS MODELS CONTINUE TO SUGGEST THE NORTH AND WRN AREAS OF THE FCST AREA BEING THE PRIMARY FOCUS FOR THUNDERSTORMS TNT AS NEXT SHORTWAVE MOVES OUT OF THE CNTRL PLAINS. THAT WAVE CURRENTLY PRODUCING AN INCREASING AREA OF THUNDERSTORMS OVR WRN IOWA AND SOME OF THAT ACTIVITY WL EDGE INTO OUR AREA LATER THIS EVENING OR DURING THE OVERNIGHT HOURS. 2 INCH PWAT VALUES AND CLIMATOLOGICALLY FAVORED THICKNESSES ACRS THE WEST AND NORTH SUPPORT LOCALLY HEAVY RAINFALL OVR THE WEST AND NORTH TNT WITH THE THREAT SHIFTING ACRS THE REMAINDER OF THE AREA ON MONDAY. 1 HOUR AND 3 HOUR FLASH FLOOD GUID VALUES ARE THE HIGHEST ACRS THE NORTHWEST...BUT THAT IS THE AREA THAT WILL SEE THE RAIN FIRST AND PROBABLY A BIT LONGER THAN IN THE SOUTHEAST. AT THIS POINT WITH PWAT VALUES AROUND 2 INCHES AND MODEL DATA SUGGESTING THE NW PTN OF THE FCST AREA MAY SEE SOME TRAINING OF THE CELLS LATER TNT...HAVE DECIDED TO INCLUDE ALL OF THE FCST AREA IN A FFA. THE NW WL START WITH THEIRS AROUND 06Z AND THEN 12Z OVR THE REMAINDER OF EAST CENTRAL AND SOUTHEAST ILLINOIS. WITH SHORTWAVE AND CONVECTION SHIFTING ACRS THE FCST AREA ON MONDAY...MODELS INDICATE FRONTAL BOUNDARY SHOULD PUSH INTO SOUTHEAST ILLINOIS BY EVENING. BEST RAIN CHANCES SHIFT INTO EAST CENTRAL AND SOUTHEAST ILLINOIS MONDAY NIGHT WITH PRECIP CHANCES ENDING ACRS THE WEST AND NORTH TUESDAY...WITH CONVECTION CHANCES HOLDING ON AT LEAST THRU TUE MORNING ACRS THE SOUTHEAST. THE SHORTWAVE WL THEN SHIFT WELL TO OUR NORTHEAST TUE AFTN AND EVENING AND THE ASSOCIATED FRONTAL BOUNDARY AND RAIN CHANCES FINALLY PUSH SOUTH OF THE OHIO RIVER VALLEY. QUIET WX RETURNS FOR SEVERAL DAYS STARTING TUE NIGHT AND WEDNESDAY AS UPPER LEVEL RIDGING BUILDS IN ACRS THE MIDWEST. LONG TERM...THURSDAY THROUGH SUNDAY ACTIVE WEATHER PATTERN TO CONTINUE THRU THE PERIOD AS NEXT SHORTWAVE PUSHES INTO THE PLAINS ON THURSDAY WITH PRECIP CHANCES INCREASING ESPECIALLY THU NIGHT AND FRIDAY AS THE UPPER LEVEL RIDGE WEAKENS ALLOWING THE ACTIVITY ACRS THE PLAINS TO MOVE EAST INTO OUR AREA. UPPER LEVEL RIDGE ON LATEST ECMWF LOOKS A BIT STRONGER THAN IN PREVIOUS RUNS AND IF THAT TREND CONTINUES...WE MAY NEED TO HOLD THE BEST RAIN CHANCES OFF UNTIL FRIDAY. CONVECTION CHANCES WL CONTINUE INTO THE WEEKEND AS THE FRONTAL BOUNDARY BECOMES MORE PARALLEL TO THE UPPER FLOW AND STALLS OUT NOT TOO FAR FROM OUR AREA AS ADDL UPPER LEVEL ENERGY MOVES IN LATE SUN OR MONDAY OF NEXT WEEK. AFTER FRIDAY NIGHT...WL CARRY 20 (NOT MENTIONED IN ZFP) POPS AND SEE HOW MEDIUM RANGE MODELS RESOLVE THE DAYS 7 AND 8 SYSTEM OVER THE NEXT SVL RUNS. && .AVIATION... ISSUED 702 PM CDT SUN JUN 8 2008 SLOW MOVING FRONTAL BOUNDARY WILL APPROACH/PUSH INTO CENTRAL ILLINOIS TERMINALS DURING THE 00Z TAF PERIOD. SHOWERS/STORMS WILL ACCOMPANY THE FRONT...STARTING AS EARLY AS MIDNIGHT TONIGHT ACROSS KPIA/KSPI/KBMI TERMINALS. ONCE THE ONGOING STORMS DIE BACK LATER TONIGHT...THE TIMING/LOCATION OF FUTURE DEVELOPMENT IS MUCH MORE DIFFICULT TO PIN POINT DUE TO UNKNOWN LOCATION OF CONVECTIVE CLOUD DEBRIS AND OUTFLOW BOUNDARIES. FOR THIS REASON...HAVE NOT GONE ABOVE VCTS FOR STORMS DURING THE DAYTIME HOURS ON MONDAY. WINDS WILL FALL OFF THIS EVENING WITH THE LOSS OF DIURNAL HEATING AND SHOULD BE WEAKER FOR THE REMAINDER OF THE TAF VALID PERIOD DUE TO THE WEAKER PRESSURE GRADIENT AROUND THE SURFACE FRONT. HOWEVER...THE WIND DIRECTION IS ALSO TRICKY DURING THE DAY ON MONDAY DUE TO THE ABOVE MENTIONED OUTFLOW BOUNDARIES. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR ILZ038-042>046-049>057-061>063-066>068-071>073. FLASH FLOOD WATCH FROM 1 AM CDT MONDAY THROUGH LATE MONDAY NIGHT FOR ILZ027>031-036-037-040-041-047-048. &&
Hazardous weather outlook, Jun 8, 2:37 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 237 PM CDT SUN JUN 8 2008 ILZ027>031-037-038-091100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 237 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY AFTER SUNSET TONIGHT. THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS AFTER DARK...WITH THE MAIN THREAT BEING STRONG WINDS. HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL ALSO BE COMMON IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY EVENING AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS MAY BE SEVERE...ESPECIALLY DURING THE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SATURDAY. SOME SEVERE STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE MOST FAVORED TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ILZ036-040>043-047>053-091100- CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN- SANGAMON-SCHUYLER-SCOTT- 237 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE SCATTERED THUNDERSTORMS ACROSS THE AREA LATER TONIGHT...WITH A SLIGHT RISK OF SEVERE WEATHER. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG WINDS. HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL ALSO BE COMMON WITH THE STRONGER STORMS. RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER BASIN AND ALONG THE ILLINOIS RIVER BASIN DOWNSTREAM OF PEORIA FOR THE NEXT COUPLE OF DAYS. RUNOFF FROM PREVIOUS RAINFALL MAY ALSO CAUSE STANDING WATER TO CONTINUE ACROSS SOME ROADS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY EVENING AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS MAY BE SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SATURDAY. SOME SEVERE STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE MOST FAVORED TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-091100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 237 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING WILL BE COMMON ACROSS MANY RIVERS AND STREAMS FOR THE NEXT FEW DAYS...INCLUDING THE VERMILION...EMBARRAS...WABASH...AND LITTLE WABASH BASINS. CONSIDERABLE RUNOFF FROM PREVIOUS RAINFALL WILL ALSO CONTINUE TO PRODUCE FLOODING AWAY FROM RIVERS. BE CAUTIOUS OF WATER COVERED ROADS AND DO NOT DRIVE ACROSS ROADS COVERED WITH WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE SCATTERED THUNDERSTORMS MONDAY AFTERNOON AND ESPECIALLY MONDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ANOTHER COLD FRONT WILL MOVE INTO THE MIDWEST AND BECOME STATIONARY DURING THE LATTER PART OF THE WEEK. THIS WILL CAUSE SCATTERED THUNDERSTORMS FRIDAY AND SATURDAY. SOME SEVERE STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO DETERMINE THE MOST FAVORED TIME FRAME. KEEP ABREAST OF LATER FORECASTS AS THE SITUATION BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
In the hours before
Local storm report, Jun 8, 9:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 3 WSW GALESBURG 40.93N 90.43W
06/08/2008 M58 MPH KNOX IL AWOS
58 MPH WIND GUST AT THE GALESBURG AIRPORT.
&&
MILLERLocal storm report, Jun 8, 9:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TORNADO 2 E RIO 41.11N 90.36W
06/08/2008 KNOX IL LAW ENFORCEMENT
SHERIFF REPORTED A TORNADO ON THE GROUND.
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 45 min |
| Jun 9, 12:40 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 50 min |
| Jun 9, 1:10 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 35 min |
| Jun 9, 1:32 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 43 min |
| Jun 9, 1:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 15 min |
| Jun 9, 2:04 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 27 min |
| Jun 9, 2:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.